New Perfect Gaussian Integer Sequences from Cyclic Difference Sets

Tao LIU  Chengqian XU  Yubo LI  Kai LIU  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E100-A   No.12   pp.3067-3070
Publication Date: 2017/12/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E100.A.3067
Type of Manuscript: LETTER
Category: Information Theory
Gaussian integer sequence,  perfect sequence,  cyclic difference set,  zero autocorrelation,  

Full Text: PDF(148.1KB)>>
Buy this Article

In this letter, three constructions of perfect Gaussian integer sequences are constructed based on cyclic difference sets. Sufficient conditions for constructing perfect Gaussian integer sequences are given. Compared with the constructions given by Chen et al. [12], the proposed constructions relax the restrictions on the parameters of the cyclic difference sets, and new perfect Gaussian integer sequences will be obtained.